# SDR IXXA0300006O

- Difficulty date: January 23, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- Aircraft time: 83,172 hours, 26,869 cycles
- System (JASC): 5270 · Door Warning System
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Mlg Door
- Part time: 83,172 hours, 26,869 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF GEAR DOORS NOT LATCHED LIGHT ILLUM, AFTER GEAR RETRACTION.  CREW PERFORMED UPLATCH CHECK DOORS NOT LATCHED CONTINUED TO BE ILLUM.  CREW PERFORMED GEAR CYCLE, DOORS NOT LATCHED LIGHT CONTINUED TO REMAIN ILLUM.  CREW NOTED NO BUFFET, YAW OR ABNORMAL AUDIBLE WARNINGS.  HYD PRESS & QTY INDICATED NORMAL.  UNEVENTFUL LANDING.  WHEN LANDING GEAR WAS EXTENDED ALL DOWN AND LOCKED INDICATIONS WERE NORMAL INCLUDING THE DOOR NOT LATCHED LIGHT.  MX DEFFERED REF DMI 27086.  ACFT REPOSITIONED TO TOL FOR INVESTIGATION.  MX FOUND LT MAIN GEAR DOOR FOLLOW UP MECH REQUIRED ADJUSTMENT.  PERFORMED ALL REPAIRS AND SUBSEQUENT GEAR SWINGS IAW APPLICABLE ACFT MANUALS.  PLACARD 27086 REMOVED AND ACFT RETURNED TO SERVICE.
